Advertisement

Ordered Algebraic Structures

Proceedings of the Gainesville Conference Sponsored by the University of Florida 28th February — 3rd March, 2001

  • Jorge Martínez

Part of the Developments in Mathematics book series (DEVM, volume 7)

Table of contents

  1. Front Matter
    Pages i-xi
  2. Surveys & Expositions

    1. Front Matter
      Pages 1-1
    2. G. Buskes, A. van Rooij
      Pages 3-9
    3. P. Jipsen, C. Tsinakis
      Pages 19-56
    4. Vincenzo Marra, Daniele Mundici
      Pages 57-88
    5. R. H. Redfield
      Pages 123-153
  3. Research Articles

    1. Front Matter
      Pages 155-155
    2. Karim Boulabiar
      Pages 179-188
    3. Michael R. Darnel
      Pages 213-230
    4. Anthony W. Hager, Chawne M. Kimber, Warren Wm. McGovern
      Pages 245-260
    5. Néstor G. Martínez, Alejandro Petrovich
      Pages 301-312
  4. Back Matter
    Pages 323-323

About this book

Introduction

From the 28th of February through the 3rd of March, 2001, the Department of Math­ ematics of the University of Florida hosted a conference on the many aspects of the field of Ordered Algebraic Structures. Officially, the title was "Conference on Lattice­ Ordered Groups and I-Rings", but its subject matter evolved beyond the limitations one might associate with such a label. This volume is officially the proceedings of that conference, although, likewise, it is more accurate to view it as a complement to that event. The conference was the fourth in wh at has turned into aseries of similar conferences, on Ordered Algebraic Structures, held in consecutive years. The first, held at the University of Florida in Spring, 1998, was a modest and informal affair. The fifth is in the final planning stages at this writing, for March 7-9, 2002, at Vanderbilt University. And although these events remain modest and reasonably informal, their scope has broadened, as they have succeeded in attracting mathematicians from other, related fields, as weIl as from more distant lands.

Keywords

Algebraic structure Lattice algebra homomorphism topology

Editors and affiliations

  • Jorge Martínez
    • 1
  1. 1.Department of MathematicsUniversity of FloridaGainesvilleUSA

Bibliographic information

  • DOI https://doi.org/10.1007/978-1-4757-3627-4
  • Copyright Information Springer-Verlag US 2002
  • Publisher Name Springer, Boston, MA
  • eBook Packages Springer Book Archive
  • Print ISBN 978-1-4419-5225-7
  • Online ISBN 978-1-4757-3627-4
  • Series Print ISSN 1389-2177
  • Buy this book on publisher's site
Industry Sectors
Pharma
Biotechnology
Aerospace
Oil, Gas & Geosciences